# SDR ABXA9700174

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9911516
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON CLIP AT BASE OF FRAME 168.  FABRICATED CLIP IAW DAC DRAWING 9911516, INSTALLED IAW DC-9 SRM 51-30-2.
